IJPAM: Volume 18, No. 4 (2005)

A NOTE ON CONTINUITY IN $M\vert GI\vert 1\vert\infty$ QUEUES

E. Gordienko$^1$, J. Ruiz de Chávez$^2$
$^{1,2}$Department of Mathematics
UAM-Iztapalapa
Av. San Rafael Atlixco No. 186, Col Vicentina
A.P. 55-534, Iztapalapa, Mexico, D.F., 09340, MEXICO
$^1$e-mail: gord@xanum.uam.mx
$^2$e-mail: jrch@xanum.uam.mx


Abstract.We offer an upper bound for the uniform distance between stationary distributions of waiting time in two queueing systems. The inequality found provides the uniform bound with respect to the traffic intensity.

Received: January 11, 2005

AMS Subject Classification: 60K25, 90B22

Key Words and Phrases: $M\vert GI\vert 1\vert\infty$ queue, waiting time, estimate of continuity, uniform metric

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 18
Issue: 4